Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 140, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2017, 4:59 PM MDT for Guadalupe County, Lincoln County, Torrance County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2017, 4:59 PM MDT (22:59 UTC)
- Expired
- Jun 5, 2017, 5:42 PM MDT
- In force
- 43 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, Lincoln County, NM, Torrance County, NM
The radar
The Holloman AFB radar (KHDX), 156 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -345 J/kg
- Mixed-layer LCL
- 2104 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
952
WUUS55 KABQ 052259
SVRABQ
NMC019-027-057-060000-
/O.NEW.KABQ.SV.W.0140.170605T2259Z-170606T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
459 PM MDT MON JUN 5 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
North central Lincoln County in central New Mexico...
Southwestern Guadalupe County in east central New Mexico...
Southeastern Torrance County in central New Mexico...
* Until 600 PM MDT.
* At 458 PM MDT, a severe thunderstorm was located 15 miles northeast
of Corona, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Duran.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
&&
LAT...LON 3438 10552 3450 10536 3431 10506 3409 10536
TIME...MOT...LOC 2258Z 316DEG 12KT 3439 10538
HAIL...1.25IN
WIND...60MPH
$$
443 follow-up statements
672
WWUS55 KABQ 052309
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
509 PM MDT MON JUN 5 2017
NMC019-027-057-060000-
/O.CON.KABQ.SV.W.0140.000000T0000Z-170606T0000Z/
Lincoln-Guadalupe-Torrance-
509 PM MDT MON JUN 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTH CENTRAL LINCOLN...SOUTHWESTERN GUADALUPE AND SOUTHEASTERN
TORRANCE COUNTIES...
At 508 PM MDT, a severe thunderstorm was located 16 miles northeast
of Corona, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Lincoln...southwestern Guadalupe and southeastern Torrance
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3438 10552 3446 10530 3431 10506 3409 10536
TIME...MOT...LOC 2308Z 316DEG 12KT 3436 10535
HAIL...1.00IN
WIND...60MPH
$$
44504
WWUS55 KABQ 052334
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
534 PM MDT MON JUN 5 2017
NMC019-027-057-060000-
/O.CON.KABQ.SV.W.0140.000000T0000Z-170606T0000Z/
Lincoln-Guadalupe-Torrance-
534 PM MDT MON JUN 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTH CENTRAL LINCOLN...SOUTHWESTERN GUADALUPE AND SOUTHEASTERN
TORRANCE COUNTIES...
At 532 PM MDT, a severe thunderstorm was located 18 miles east of
Corona, moving southeast at 15 mph. The storm split into two
separate storms with the strongest storm moving from southwest
Guadalupe into northeast Lincoln Counties.
HAZARD...60 mph wind gusts and quarter size hail are still possible.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central Lincoln...southwestern Guadalupe and southeastern Torrance
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3431 10548 3443 10526 3431 10506 3409 10536
TIME...MOT...LOC 2332Z 316DEG 12KT 3430 10528
HAIL...1.00IN
WIND...60MPH
$$
44061
WWUS55 KABQ 052342
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
542 PM MDT MON JUN 5 2017
NMC019-027-057-052351-
/O.CAN.KABQ.SV.W.0140.000000T0000Z-170606T0000Z/
Lincoln-Guadalupe-Torrance-
542 PM MDT MON JUN 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN...
SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.
LAT...LON 3431 10548 3443 10526 3431 10506 3409 10536
TIME...MOT...LOC 2336Z 316DEG 12KT 3429 10527
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:27 PM MDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 5, 3:27 PM MDT, 1 hour 32 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 327 PM MDT Mon Jun 5 2017 .SYNOPSIS... Low level moisture will continue to seep under the upper level ridge through Wednesday. Showers and thunderstorms are expected to continue daily through Wednesday, with the potential for at least a few strong or severe storms each day across the eastern plains. Storm coverage should increase daily across the west as well, but a mix of wet and dry storms will be the rule. Drier conditions will begin to move in on Thursday and moreso Friday and over the weekend. Dry and windy conditions look to return Saturday and Sunday. && .DISCUSSION... Showers and thunderstorms have erupted along and just east of the central mountain chain this afternoon. This storms are expected to continue to roll off the high terrain toward the southeast through the evening. LAPS analysis is showing between 500 and 1000 J/KG of CAPE (locally higher) which will allow for a few storms to produce hail up to the size of quarters. Strong and gusty winds will also be a threat from these storms. Meanwhile, west of the central mountain chain, a few storms developed early this afternoon which have since dissipated and sent out outflow boundaries. These outflow boundaries will continue to collide, but the lack of moisture is limiting additional thunderstorm development. Overnight, the storms should sent a boundary westward through the gaps of the central mountain chain which will help moisten low levels to the ContDvd. On Tuesday, conditions look to be even more conducive for strong to severe storms across eastern NM, and a few more storms across the west thanks to the low level moisture influx. Increasing moisture across the plains will allow for CAPE values btw 500-1500 J/KG, and wind shear will increase as well. Like today, expect storms to develop along or just east of the Central Mtn Chain, then roll off the mountains toward the southeast. Another boundary should surge westward on Tuesday evening, again replenishing moisture across the Rio Grande Valley and points westward. The moisture is expected to make it at least to the ContDvd again, if not further. Then on Wednesday, rinse and repeat. Strong to severe storms will return to the plains, with a mix of wet and dry storms across the west. The amount of severe weather will depend on how worked over the atmosphere will be from the day prior, and how many debris clouds there are. Thursday will begin the transition into drier weather. The upper level ridge that moisture has been seeping under will begin to break down allowing dry air to move in from the west. That said, still looks like there will be a fair amount of shower and thunderstorm activity across southern and eastern portions of the state. Could see a strong storm or two as well. Drier air will push further into the state on Friday, limiting thunderstorm chances further. Isolated storms are not out of the question. If the moisture is slower to move out, could see a bit more storm coverage. Over the weekend, dry southwesterly flow will move over NM. Dry and windy conditions will return to the Land of Enchantment. Critical fire weather conditions will be possible, discussed in more detail below. 34 && .FIRE WEATHER... Low level flow is becoming more east/southeast across eastern NM today while an upper high consolidates over southwestern NM. This is allowing for increased coverage of showers and storms along and east of the central mt chain today. Storms will move southeast and be capable of brief rain with gusty, erratic outflow winds. The main focus for strong storms will be over eastern NM thru this evening. This will allow outflows to push west through gaps in the central mt chain tonight, and lead to better moisture for Tuesday as far west as the ContDvd. Coverage Tuesday will likely increase again and force another moisture surge farther west to the Arizona border through Wednesday. The northwest plateau will be the more likely location to remain dry with fair to poor recoveries and hot temps through this period. Temps elsewhere will trend slightly cooler with improving overnight recoveries. Precip amounts between one half inch and one inch may cover a widespread area of eastern NM while more spotty footprints of wetting rainfall impact western NM. Changes will begin Thursday as the upper high breaks down into northern Mexico while an upper trough takes shape along the west coast. Shower and storm coverage will focus more into southern and eastern NM while humidities trend much drier west of the Cont Dvd, particularly over the northwest plateau. Overnight recoveries may even become poor by Friday morning. Models continue to advertise a stronger push of west/southwest flow aloft with the approaching upper trough Friday. Flow aloft increases even more Saturday and Sunday with potential for critical fire wx conditions, particularly across central and western NM. Models have been consistent with deep mixing, warmer temps, unstable conditions, single digit minimum humidity values, and poor to fair recoveries. Green up and recent rains may play a role in holding off on issuance of any red flag warnings for eastern NM during this fire growing pattern. Guyer && .AVIATION... 18Z TAF CYCLE Moist southeast low level flow over eastern NM moving westward beneath an upper ridge over western NM will set the stage for an active afternoon and evening east of the Rio Grande Valley. SHRA/ TSRA developing over the central high terrain at 18Z will move S/SE near 15kt and merge into clusters over eastern NM thru 00Z. Any direct hits will produce strong outflow winds, brief MVFR vsbys with brief heavy rain, and perhaps some hail. These storms will force gap winds into the Rio Grande Valley aft 02Z, which may become strong for a couple hours, especially at KABQ. Even a few SHRA may develop along this boundary as it surges through the valley. Precip will taper off to a mid level cloud deck overnight. Another active day is on tap Tuesday. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 54 92 54 92 / 5 5 5 0 Dulce........................... 46 85 44 84 / 5 10 10 10 Cuba............................ 52 87 51 88 / 10 20 30 10 Gallup.......................... 46 89 46 89 / 5 10 5 5 El Morro........................ 44 84 44 85 / 5 10 10 10 Grants.......................... 48 88 49 88 / 5 10 10 10 Quemado......................... 57 85 58 85 / 5 10 10 10 Glenwood........................ 51 94 49 93 / 10 10 5 5 Chama........................... 43 78 43 79 / 20 30 20 30 Los Alamos...................... 60 79 57 79 / 30 40 40 30 Pecos........................... 49 79 48 80 / 40 40 50 30 Cerro/Questa.................... 47 77 46 77 / 40 40 40 40 Red River....................... 40 70 39 71 / 50 60 50 50 Angel Fire...................... 39 70 37 71 / 50 60 50 50 Taos............................ 47 80 44 80 / 30 30 40 30 Mora............................ 47 74 46 75 / 50 60 50 40 Espanola........................ 60 85 57 85 / 20 20 20 20 Santa Fe........................ 58 82 55 82 / 30 30 50 20 Santa Fe Airport................ 55 86 53 85 / 20 20 30 20 Albuquerque Foothills........... 64 90 62 89 / 10 20 30 10 Albuquerque Heights............. 66 91 63 90 / 10 10 30 10 Albuquerque Valley.............. 64 92 62 91 / 10 10 20 10 Albuquerque West Mesa........... 63 91 61 91 / 10 10 20 10 Los Lunas....................... 62 93 60 93 / 10 10 20 10 Rio Rancho...................... 63 91 62 90 / 10 10 20 10 Socorro......................... 61 94 61 93 / 10 10 20 20 Sandia Park/Cedar Crest......... 50 86 51 86 / 20 20 40 20 Tijeras......................... 57 88 56 87 / 10 20 40 20 Moriarty/Estancia............... 51 85 51 85 / 20 30 30 20 Clines Corners.................. 53 80 52 80 / 30 50 50 30 Gran Quivira.................... 56 86 55 85 / 10 30 40 20 Carrizozo....................... 62 88 61 88 / 10 20 40 20 Ruidoso......................... 50 80 51 79 / 30 50 50 40 Capulin......................... 49 77 49 75 / 50 60 60 50 Raton........................... 49 80 48 79 / 40 60 50 40 Springer........................ 46 81 46 80 / 40 60 50 40 Las Vegas....................... 50 77 48 78 / 40 60 50 40 Clayton......................... 55 81 55 80 / 30 60 60 40 Roy............................. 50 79 51 80 / 40 60 60 40 Conchas......................... 59 85 58 84 / 40 50 60 30 Santa Rosa...................... 56 85 56 84 / 40 50 60 30 Tucumcari....................... 59 87 59 86 / 40 50 60 30 Clovis.......................... 60 84 59 83 / 20 30 60 30 Portales........................ 61 85 61 84 / 30 30 60 30 Fort Sumner..................... 61 86 61 85 / 40 40 60 30 Roswell......................... 64 90 65 89 / 20 20 60 20 Picacho......................... 58 84 58 85 / 30 30 60 30 Elk............................. 54 81 55 82 / 20 40 50 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 34
Hazardous weather outlook, Jun 5, 4:32 AM MDT, 12 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 432 AM MDT Mon Jun 5 2017 NMZ501>540-061100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 432 AM MDT Mon Jun 5 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong storms are likely this afternoon and evening between the Central Mountain Chain and the Texas border, especially across the Northeast Highlands/Plains where hail to the size of nickels and winds gusts to near 55 mph are possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Severe storms are possible Tuesday afternoon and evening east of the Central Mountain Chain, where the main threats will be hail of one inch in diameter or greater and strong wind gusts of 58 mph or greater. The main threat area will be along and east of a Raton to Clines Corners to Ruidoso line. More strong to potentially severe storms are possible Wednesday afternoon and evening, mainly south of Interstate 40 and east of Interstate 25. .SPOTTER INFORMATION STATEMENT... Contact local law enforcement or the National Weather Service to report hail size, wind speeds and any damage that may be related to severe storms. 11
In the hours before
Special weather statement, Jun 5, 3:34 PM MDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Albuquerque NM 334 PM MDT MON JUN 5 2017 NMZ515-529-052200- Northeast Highlands-East Slopes Sangre de Cristo Mountains- 334 PM MDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY UNTIL 400 PM MDT... At 334 PM MDT, Doppler radar was tracking a strong thunderstorm over Sapello, or 10 miles north of Las Vegas, moving south at 15 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Las Vegas, Montezuma, El Porvenir, Storrie Lake State Park, Sapello, Manuelitas and Gallinas. This includes Interstate 25 between Mile Markers 348 and 354. && LAT...LON 3580 10536 3581 10516 3563 10511 3560 10539 TIME...MOT...LOC 2134Z 356DEG 13KT 3575 10527 44
Special weather statement, Jun 5, 3:38 PM MDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Albuquerque NM 338 PM MDT MON JUN 5 2017 NMZ515-527-528-052215- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa- 338 PM MDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 415 PM MDT... At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles north of Cimarron, or 22 miles southwest of Raton, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of central Colfax County. && LAT...LON 3672 10495 3682 10482 3670 10458 3653 10481 TIME...MOT...LOC 2137Z 318DEG 12KT 3675 10482 44
Special weather statement, Jun 5, 3:48 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
348 PM MDT MON JUN 5 2017
NMZ526-539-052215-
Eastern Lincoln County-South Central Mountains-
348 PM MDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 415
PM MDT...
At 348 PM MDT, Doppler radar was tracking a strong thunderstorm near
Jicarilla, or 17 miles northeast of Carrizozo, moving southeast at 15
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.
Locations impacted include...
Jicarilla and White Oaks.
&&
LAT...LON 3381 10581 3384 10580 3394 10566 3377 10540
3358 10564
TIME...MOT...LOC 2148Z 318DEG 12KT 3383 10568
44Special weather statement, Jun 5, 3:59 PM MDT, 1 hour before
Special Weather Statement National Weather Service Albuquerque NM 359 PM MDT MON JUN 5 2017 NMZ527-528-530-052230- Far Northeast Highlands-Union County-Raton Ridge/Johnson Mesa- 359 PM MDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 430 PM MDT... At 359 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles northwest of Farley, or 24 miles southwest of Des Moines, moving south at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Farley. && LAT...LON 3658 10431 3664 10409 3636 10393 3629 10425 TIME...MOT...LOC 2159Z 343DEG 15KT 3655 10418 44
Special weather statement, Jun 5, 4:33 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 433 PM MDT MON JUN 5 2017 NMZ527-528-530-052300- Far Northeast Highlands-Union County-Raton Ridge/Johnson Mesa- 433 PM MDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES UNTIL 500 PM MDT... At 433 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Farley, or 23 miles southwest of Des Moines, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Farley. && LAT...LON 3653 10423 3660 10402 3637 10384 3627 10415 TIME...MOT...LOC 2233Z 336DEG 11KT 3650 10410 44
Special weather statement, Jun 5, 4:49 PM MDT, 10 minutes before
Special Weather Statement National Weather Service Albuquerque NM 449 PM MDT MON JUN 5 2017 NMZ523-533-539-052315- Eastern Lincoln County-Guadalupe County-Central Highlands- 449 PM MDT MON JUN 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN... SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 515 PM MDT... At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles northeast of Corona, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Duran. && LAT...LON 3443 10553 3452 10534 3434 10514 3420 10542 TIME...MOT...LOC 2249Z 328DEG 8KT 3442 10539 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:15 PM MDT | Special Weather Statement | ABQ | Chaves | 30 min |
| Jun 5, 12:43 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Jun 5, 2:06 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| Jun 5, 2:30 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| Jun 5, 2:41 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jun 5, 2:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jun 5, 2:53 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 33 min |
| Jun 5, 3:02 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| Jun 5, 3:19 PM MDT | Special Weather Statement | ABQ | Colfax | 26 min |
| Jun 5, 3:34 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Jun 5, 3:38 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 5, 3:48 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Jun 5, 3:59 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Jun 5, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 39 min |
| Jun 5, 4:33 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Jun 5, 4:49 PM MDT | Special Weather Statement | ABQ | Torrance | 26 min |
| Jun 5, 5:15 PM MDT | Special Weather Statement | ABQ | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.